# SDR MALA965104

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN INT, THE PASSENGER DOOR OUTER SKIN HAD DENTS THAT WERE OUT OF LIMITS.  REPAIRS WERE COMPLETED IAW DEHAVILLAND RD8-52-040, INSTALLATION OF REPAIR DOUBLER AND REMOVAL OF DENTED SKIN.  (M)
